Items where Author is "Tello del Castillo, José Ignacio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 20.

Article

Tello del Castillo, José Ignacio and Muñoz Montalvo, Ana Isabel (2015). Numerical resolution of a reinforced random walk model arising in haptotaxis. "Applied mathematics and computation", v. 256 ; pp. 415-424. ISSN 0096-3003. https://doi.org/10.1016/j.amc.2015.01.043.

Tello del Castillo, José Ignacio and Negreanu Pruna, Mihaela (2015). Asymptotic stability of a two species chemotaxis system with non-diffusive chemoattractant. "Journal of Differential Equations", v. 258 (n. 5); pp. 1592-1617. ISSN 0022-0396. https://doi.org/10.1016/j.jde.2014.11.009.

Tello del Castillo, José Ignacio and Castillo-Montiel, E. and Chimal-Eguía, J. C. and Piñon-Zárate, G. and Herrera-Enríquez, M. and Castell-Rodríguez, A. E. (2015). Enhancing dendritic cell immunotherapy for melanoma using a simple mathematical model. "Theoretical biology and medical modelling" ; pp. 1-14. ISSN 1742-4682. https://doi.org/10.1186/s12976-015-0007-0.

Tello del Castillo, José Ignacio and Stinner, C. and Winkler, Michael (2014). Competitive exclusion in a two-especies chemotasis model. "Journal of Mathematical Biology", v. 68 (n. 7); pp. 1607-1626. ISSN 0092-8240. https://doi.org/10.1007/s00285-013-0681-7.

Tello del Castillo, José Ignacio and Negreanu, Mihaela (2014). Asymptotic stability of a mathematical model of cell population. "Journal of Mathematical Analysis and Applications", v. 415 (n. 2); pp. 963-971. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2014.02.032.

Tello del Castillo, José Ignacio and Negreanu, Mihaela (2013). On a comparison method to reaction-diffusion systems and its applications to chemotaxis. "Discrete and Continuous Dynamical Systems-Series B", v. 18 (n. 10); pp. 2669-2688. ISSN 1531-3492. https://doi.org/10.3934/dcdsb.2013.18.xx.

Tello del Castillo, José Ignacio and Negreanu, Mihaela (2013). On a competitive system under chemotactic effects with non-local terms. "Nonlinearity", v. 26 (n. 4); pp. 1083-1103. ISSN 0951-7715. https://doi.org/10.1088/0951-7715/26/4/1083.

Tello del Castillo, José Ignacio and Negreanu, Mihaela (2013). On a parabolic-elliptic chemotactic system with non-constant chemotactic sensitivity. "Nonlinear Analysis: Theory, Methods & Applications", v. 80 (n. null); pp. 1-13. ISSN 0362-546X. https://doi.org/10.1016/j.na.2012.12.004.

Tello del Castillo, José Ignacio (2013). On a mathematical model of tumor growth based on cancer stem cells. "Mathematical Biosciences and Engineering (MBE)", v. 10 (n. 1); pp. 263-278. ISSN 1547-1063. https://doi.org/10.3934/mbe.2013.10.263.

Tello del Castillo, José Ignacio and Winkler, Michael (2013). Reduction of critical mass in a chemotaxis system by external application of a chemoattractant. "Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze", v. XII (n. 4); pp. 833-862. ISSN 0391-173X. https://doi.org/10.2422/2036-2145.201106_009.

Tello del Castillo, José Ignacio and Winkler, Michael (2012). Stabilization in a two-species chemotaxis system with logistic source. "Nonlinearity" (n. 25); pp. 1413-1425. ISSN 0951-7715. https://doi.org/10.1088/0951-7715/25/5/1413.

Tello del Castillo, José Ignacio and Stinner, Christian and Winkler, Michael (2012). Mathematical analysis of a model of chemotaxis arising from morphogenesis. "Mathematical Methods in the Applied Sciences", v. 35 (n. 4); pp. 445-465. ISSN 0170-4214. https://doi.org/10.1002/mma.1573.

Tello del Castillo, José Ignacio (2006). Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation. "Journal of mathematical analysis and applications", v. 324 (n. 1); pp. 381-396. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2005.12.011.

Tello del Castillo, José Ignacio (2005). On a nonlocal nonlinear ODE arising in magnetic recording.. "Applied Mathematics Letters", v. 18 (n. 4); pp. 445-450. ISSN 0893-9659. https://doi.org/10.1016/j.aml.2004.05.008.

Tello del Castillo, José Ignacio (2004). Mathematical analysis and stability of a chemotaxis model with logistic term.. "Mathematical methods in the applied sciences", v. 27 (n. 16); pp. 1865-1880. ISSN 0170-4214. https://doi.org/DOI: 10.1002/mma.528.

Tello del Castillo, José Ignacio and Díaz Díaz, Jesús Ildefonso (2004). A note on some inverse problems arising in lubrication theory. "Differential and integral equations", v. 17 (n. 5-6); pp. 583-591. ISSN 0893-4983.

Tello del Castillo, José Ignacio (2003). Regularity of solutions to a lubrication problem with discontinuous separation data. "Nonlinear analysis-theory methods & applications", v. 53 (n. 7-8); pp. 1167-1177. ISSN 0362-546X. https://doi.org/https://doi.org/10.1016/S0362-546X(03)00053-1.

Tello del Castillo, José Ignacio and Díaz Díaz, Jesús Ildefonso (2003). Mathematical analysis of a simple model for the growth of necrotic tumors in presence of inhibitors. "International journal of pure and applied mathematics", v. 9 (n. 3); pp. 359-381. ISSN 1311-8080.

Tello del Castillo, José Ignacio and Friedman, Avner (2002). Stability of solutions of chemotaxis equations in reinforced random walks. "Journal of mathematical analysis and its applications", v. 272 (n. 1); pp. 138-163. ISSN 0022-247X. https://doi.org/https://doi.org/10.1016/S0022-247X(02)00147-6.

Tello del Castillo, José Ignacio and Friedman, Avner (2001). Head media interaction in magnetic recording. "Journal of differential equations", v. 171 (n. 2); pp. 443-461. ISSN 0022-0396. https://doi.org/https://doi.org/10.1006/jdeq.2000.3844.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM